MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; CATHETER,FOLEY,COUDE,LATEX,16FR,10ML

MEDLINE INDUSTRIES INC.; CATHETER,FOLEY,COUDE,LATEX,16FR,10ML
Catalog Number DYND11216H
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/31/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the foley catheter was leaking and occluded.The location of the leakage was not identified.Reportedly, irrigation was attempted but was unable to be performed.The foley catheter was reportedly in place for four (4) days prior to the reported product issue.The patient went to a local hospital emergency department (ed) where the foley catheter was reportedly removed and a new foley catheter was inserted.No ed diagnostics, additional medical intervention, hospital admission, or follow-up care was reported to the manufacturer.No impact to the patient's stability or the patient's plan of care was reported to the manufacturer.Reportedly, the foley catheter was discarded after removal and no sample was returned to the manufacturer for evaluation.A root cause could not be determined.Due to the need for medical intervention to insert a new foley catheter, and in an abundance of caution, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the foley catheter was leaking and occluded.The foley catheter was removed and a new foley catheter was inserted.

Common Device Name
CATHETER,FOLEY,COUDE,LATEX,16FR,10ML
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093 2753
MDR Report Key7742656
Report Number1417592-2018-00081
Device Sequence Number19173675
Product Code EZL
UDI-Device Identifier10080196726769
UDI-Public10080196726769
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYND11216H
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/01/2018
Initial Report FDA Received Date08/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight63